# SDR SWAA2022021508292

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INDICATED UNDER AFT CARGO DOOR SCUFF PLATE. AREAS MARKED ON WEB ONLY / EVALUATED CORROSION ON AFT CARGO WEB SILL 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-15-1A-1 REMOVED AND REPLACED AFT CARGO; APPLIED CIC TO SILL WEB IAW AMM 51-21-91-620 ATG #LC1194
